Alert archive / Illinois / Tornado Warnings in 2010

Tornado Warning 23, NWS Quad Cities, IA

July 12, 2010Stephenson County, Illinois

NWS Quad Cities, IA issued this tornado warning at Jul 12, 2010, 3:57 PM CDT for Stephenson County, Illinois. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2010, 3:57 PM CDT (20:57 UTC)
Expired
Jul 12, 2010, 4:30 PM CDT
In force
33 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

County Stephenson County, IL

The radar

The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 4:05 PM CDTFUNNEL CLOUD2 N Rock Grove, IL
Jul 12, 4:09 PM CDTFUNNEL CLOUDDakota, ILEMERGENCY MANAGER REPORTS FUNNEL CLOUD ABOUT 5 MILES NORTH OF DAKOTA.
Jul 12, 4:10 PM CDTFUNNEL CLOUD2 N Davis, ILNARROW FUNNEL CLOUD MOVING SLOWLY EAST.
Jul 12, 4:13 PM CDTFUNNEL CLOUDRock Grove, ILRELAYED REPORT OF A FUNNEL NEAR ROCK GROVE ROAD AND DAVIS ROAD., NEAR LAKE SUMNER. ALSO INDICATED THAT FUNNEL HAS JUST DISSIPATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
755 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WFUS53 KDVN 122057
TORDVN
ILC177-122130-
/O.NEW.KDVN.TO.W.0023.100712T2057Z-100712T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
357 PM CDT MON JUL 12 2010

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN STEPHENSON COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 430 PM CDT.

* AT 353 PM CDT...PUBLIC AND LAW ENFORCEMENT REPORTED A POSSIBLE
  TORNADO NEAR ROCK GROVE...OR 11 MILES SOUTHWEST OF BRODHEAD...
  MOVING EAST AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  DAVIS AROUND 410 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 4250 8941 4249 8940 4244 8940 4244 8939
      4237 8940 4238 8957 4251 8958 4250 8942
TIME...MOT...LOC 2056Z 279DEG 11KT 4247 8945

$$

NICHOLS
2 follow-up statements
403 
WWUS53 KDVN 122118
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
418 PM CDT MON JUL 12 2010

ILC177-122130-
/O.CON.KDVN.TO.W.0023.000000T0000Z-100712T2130Z/
STEPHENSON IL-
418 PM CDT MON JUL 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHEASTERN STEPHENSON COUNTY...

AT 415 PM CDT...TRAINED SPOTTERS CONTINUE TO REPORT MULTIPLE FUNNEL 
CLOUDS AND POSSIBLY A BRIEF TORNADO.  THIS POSSIBLE TORNADO WAS 
LOCATED APPROXIMATELY JUST WEST OF DAVIS...OR 12 MILES SOUTH OF 
BRODHEAD...MOVING EAST AT 10 MPH.

THE TORNADO WILL BE NEAR...
  DAVIS AROUND 425 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 4250 8941 4249 8940 4244 8940 4244 8939
      4237 8940 4238 8957 4251 8958 4250 8942
TIME...MOT...LOC 2117Z 287DEG 8KT 4246 8944

$$

NICHOLS
713 
WWUS53 KDVN 122127
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
427 PM CDT MON JUL 12 2010

ILC177-122137-
/O.EXP.KDVN.TO.W.0023.000000T0000Z-100712T2130Z/
STEPHENSON IL-
427 PM CDT MON JUL 12 2010

...THE TORNADO WARNING FOR NORTHEASTERN STEPHENSON COUNTY WILL EXPIRE
AT 430 PM CDT...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS 
WEAKENED AND MOVED EAST OUT OF THE WARNED AREA. THEREFORE THE 
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4250 8941 4249 8940 4244 8940 4244 8939
      4237 8940 4238 8957 4251 8958 4250 8942
TIME...MOT...LOC 2127Z 287DEG 8KT 4245 8941

$$

NICHOLS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 12, 3:06 PM CDT, 51 minutes earlier.

Area forecast discussion, Jul 12, 3:06 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 PM CDT MON JUL 12 2010

.SYNOPSIS...
WILL BE CONCISE DUE TO DEVELOPING HEAVY RAINFALL MCS OVER AREA.
NOWCAST TOOLS SUGGEST SWATH OF 30 TO 60+ MILES OF HEAVY RAIN TO
FALL EITHER SIDE OF HIGHWAY 30 THROUGH LATE EVENING.  UPPER AIR
ANALYSIS SHOWS CONTINUE NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES
WITH RISKS OF MODERATE TO HEAVY RAINFALL EVERY 36 TO 60 HOURS FOR
DAYS 2 TO 7.

&&

.SHORT TERM...TONIGHT AND TUESDAY...
UPPED POPS TO LIKELY MOST LOCATIONS...MAINLY THROUGH THIS EVENING.
ADDED HEAVY RAINFALL WORDING THIS EVENING WITH TOTAL RAINFALL AMOUNTS
OF OVER 1 TO 3 INCHES WITH ISOLATED AMOUNTS OF UP TO NEAR 5 INCHES
POSSIBLE EITHER SIDE OF HIGHWAY 30. SOME LINGERING SHRA AND TSRA MAY
LAST INTO MORNING AND EARLY AFTERNOON HOURS FOR LATER SHIFTS.  MINOR
CHANGES TO HIGH AND LOW TEMPERATURES.   ..NICHOLS..

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
WAA DEVELOPS IN ERNEST TUESDAY NIGHT AND CONTINUES INTO WEDNESDAY.
CONCERNS FOR TUES NIGHT/WED AM ARE PRECIP CHANCES. GOOD WAA AND
DIFFLUENCE ALOFT WILL MINIMALLY ALLOW CLOUDS TO DEVELOP. HAVE KEPT
THIS TIME PERIOD DRY BUT WOULD NOT BE SURPRISED IF SOME ISOLD SHRA
OR EVEN A TSRA OCCURRED. WED AFTERNOON...THE QUESTION IS WHETHER
THE ATMOSPHERE REMAINS CAPPED. SOME MODELS HAVE CONVECTIVE TEMPS OF
95-100+ WHILE OTHERS ARE UPPER 80S TO LOWER 90S. FCST MAX TEMPS ARE
UPPER 80S TO LOWER 90S SO WILL GO ON THE IDEA THAT THE ATMOSPHERE
REMAINS CAPPED.

WED NIGHT/THURS THE MAIN EVENT OCCURS. GOOD COLD FRONT ARRIVES BUT
H5 HEIGHTS BUILD ACROSS THE SOUTHERN CONUS. THEREFORE...THE FRONT
WILL BE SLOW TO ARRIVE AND LEAVE. POPS HAVE BEEN INCREASED AGAIN FOR
WED NIGHT/THURS BUT ARE LIKELY TOO LOW...ESPECIALLY THURSDAY.
CONVECTION TO CONTINUE THURSDAY AFTERNOON OVER MAINLY THE SOUTHERN
HALF OF THE CWFA AND WILL LIKELY LINGER INTO THURSDAY EVENING FOR
AREAS SOUTH OF HIGHWAY 34. MAX TEMPS FOR THURSDAY MAY BE TOO WARM.

LATE THURS NIGHT/FRIDAY HIGH PRESSURE MOVES THROUGH THE AREA.
HOWEVER...A RESPECTABLE SHORTWAVE AND VORT MAX WILL MOVE THROUGH THE
AREA WITH DIFFLUENCE ALOFT AND THE ENTIRE AREA ON THE SOUTHERN
PERIPHERY OF THE WESTERLIES. HAVE GONE DRY FOR NOW BUT A FEW MODELS
INTERNALLY ARE TRYING TO DEVELOP AN MCS.

A LARGE H5 RIDGE DEVELOPS ACROSS THE CENTRAL CONUS OVER THE WEEKEND
WHICH SHOULD ALLOW THE RING OF FIRE TO DEVELOP. THE CWFA REMAINS ON
THE SOUTHERN PERIPHERY OF THE WESTERLIES WITH NUMEROUS WEAK
SHORTWAVES OR VORT MAXES MOVING THROUGH. HOW FAR NORTH THE H5 RIDGE
BUILDS WILL BE THE KEY TO WHETHER THE AREA REMAINS DRY WITH
CONVECTION ACROSS MINNESOTA/WISCONSIN OR IF WE ARE IN THE ACTIVE
WEATHER ZONE.

FRIDAY NIGHT IS CURRENTLY DRY WITH SCHC POPS FOR SATURDAY. HOWEVER...
SOME MODELS ARE ATTEMPTING TO DEVELOP AN MCS THAT AFFECTS THE
NORTHERN THIRD OR SO OF THE CWFA.

SATURDAY NIGHT ON...HAVE GONE WITH SCHC POPS THROUGH TUESDAY NIGHT.
AGAIN...THE KEY TO EVERYTHING IS HOW FAR NORTH THE H5 RIDGE BUILDS.
WE COULD BE CAPPED WITH VERY WARM TEMPERATURES OR VERY ACTIVE WITH
NUMEROUS NOCTURNAL MCS EVENTS.           ...08...

&&

.AVIATION...
MAINLY VFR CONDITIONS THROUGH PERIOD.  BRIEF PERIODS OF IFR IN
HEAVY STORMS THROUGH 06Z.  PATCHY IFR WITH FOG NEAR DAYBREAK.
..NICHOLS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

NICHOLS/08
Hazardous weather outlook, Jul 12, 4:50 AM CDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
450 AM CDT MON JUL 12 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-131000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
450 AM CDT MON JUL 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG REDUCING VISIBILITIES DOWN TO A QUARTER MILE OR
LESS WILL AFFECT MANY AREAS ALONG AND NORTH OF A LINE FROM
FAIRFIELD IOWA...TO PRINCETON ILLINOIS THROUGH 9 AM CDT.

AN UPPER LEVEL DISTURBANCE AND A WEAK FRONTAL BOUNDARY PUSHING
THROUGH THE AREA WILL COMBINE TO PRODUCE ISOLATED TO SCATTERED
THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND INTO THE EVENING.
WHILE NO ORGANIZED SEVERE WEATHER IS EXPECTED...SOME OF THE STRONGER
STORMS MAY BE ABLE TO PRODUCE WIND GUSTS UP TO 50 MPH AND PENNY
SIZE HAIL. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR UNDER THE STRONGER
STORMS WHICH MAY PRODUCE PONDING OF WATER ON ROADS...OR EVEN SOME
LOCALIZED FLOODING OF LOW LYING OR POORLY DRAINED AREAS.

SOME AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY AS A
COLD FRONT MOVES THROUGH THE AREA. THERE IS A SLIGHT RISK OF SEVERE
STORMS WEDNESDAY NIGHT NORTHWEST OF A LINE THROUGH DUBUQUE AND CEDAR
RAPIDS. AT THIS TIME IS APPEARS THE GREATEST SEVERE WEATHER RISKS
WILL BE DAMAGING WIND AND HAIL.

THUNDERSTORMS WILL ALSO BE POSSIBLE OVER THE AREA SATURDAY AND
SUNDAY. IT IS TO EARLY TO DETERMINE THE THREAT OF THE SEVERE
WEATHER ASSOCIATED WITH THESE THUNDERSTORMS.

HOT AND HUMID CONDITIONS ARE EXPECTED OVER THE MUCH OF THE AREA
WEDNESDAY. THE HEAT INDEX WILL APPROACH 100 WEDNESDAY AFTERNOON
ALONG AND SOUTH OF INTERSTATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

12/DLF

In the hours before

Local storm report, Jul 12, 2:50 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
250 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HEAVY RAIN       3 NNW CEDAR RAPIDS      42.02N 91.70W
07/12/2010  M1.00 INCH       LINN               IA   TRAINED SPOTTER

            SPOTTER REPORTS RAIN FALL IN PAST 25 MINUTES. STILL
            MODERATE RAIN FALLING.

&&

MIKEZ
Local storm report, Jul 12, 2:58 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
258 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HEAVY RAIN       1 SSE CEDAR RAPIDS      41.95N 91.66W
07/12/2010  M0.80 INCH       LINN               IA   TRAINED SPOTTER

            RAINFALL IN PAST 15 MINUTES.

&&

MIKEZ
Special weather statement, Jul 12, 3:08 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
308 PM CDT MON JUL 12 2010

IAZ051>054-063>068-076>078-087-ILZ007-009-015-016-122200-
JEFFERSON IA-JACKSON IA-JONES IA-BENTON IA-LINN IA-CLINTON IA-
CEDAR IA-IOWA IA-JOHNSON IA-SCOTT IA-MUSCATINE IA-WASHINGTON IA-
KEOKUK IA-LOUISA IA-CARROLL IL-WHITESIDE IL-ROCK ISLAND IL-HENRY IL-
308 PM CDT MON JUL 12 2010

...HEAVY RAINS POSSIBLE THROUGH 5 PM ...

AN AREA OF SLOW MOVING THUNDERSTORMS AND SHOWERS WITH HEAVY RAIN
WILL IMPACT THE REGION THROUGH 5 PM.  SIGNIFICANT RAINFALL AMOUNTS
WILL BE LIKELY WITH A 50 TO 80 PERCENT COVERAGE ACROSS THE AREA.
RAINFALL AMOUNTS OF 1 TO OVER 2 INCHES ARE POSSIBLE.  ISOLATED
AMOUNTS NEAR 3 INCHES ARE ALSO POSSIBLE. THE STRONGEST STORMS MAY
PRODUCE VERY HEAVY RAINFALL RATES WELL OVER 1 INCH AN HOUR AND GUSTY
WINDS TO 40 MPH. PONDING OF WATER IS LIKELY IN LOCATIONS THAT
RECEIVE OVER AN INCH OF RAINFALL ON ROADS AND IN LOW-LYING
AREAS...AND RISES IN AREA STREAMS AND CREEKS.

&&

LAT...LON 4152 9241 4151 9231 4178 9231 4186 9227
      4185 9138 4194 9136 4195 9091 4204 9089
      4205 9013 4183 9018 4180 9025 4164 9014
      4157 9019 4150 9041 4133 9045 4134 9137
      4143 9137 4143 9148 4117 9150 4118 9242

NICHOLS
Local storm report, Jul 12, 3:15 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     FLASH FLOOD      VINTON                  42.16N 92.03W
07/12/2010                   BENTON             IA   EMERGENCY MNGR

            REPORTS OF WATER OVER HWY 218 IN FOUR LOCATIONS OVER 13
            MILES FROM JUST SOUTH OF VINTON DOWN TO HWY 30.

&&

MIKEZ
Local storm report, Jul 12, 3:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     FLASH FLOOD      MARION                  42.03N 91.59W
07/12/2010                   LINN               IA   BROADCAST MEDIA

            REPORTS FROM KGAN TV OF WATER WAIST DEEP IN PARTS OF
            MARION.

&&
Local storm report, Jul 12, 3:38 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
338 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     FLASH FLOOD      MARTELLE                42.02N 91.36W
07/12/2010                   JONES              IA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS WATER TO 2 FOOT DEEP OVER
            LINN-GROVE ROAD NEAR MARTELLE. ALSO REPORTED OTHER ROADS
            IN THE AREA WITH WATER OVER ROAD BED. ALSO RELAYED A
            REPORT OF 2.50 INCHES OF PRECIPITAIN SO FAR FROM PUBLIC
            WITH MODERATE RAIN STILL FALLING.

&&

MIKEZ

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:28 AM CDTDense Fog AdvisoryDVNBureau, Carroll, Henry, Jo Daviess, Putnam, Rock Island and 2 more7 hr
Jul 12, 3:08 PM CDTSpecial Weather StatementDVNRock Island112 min
Jul 12, 4:50 PM CDTSpecial Weather StatementDVNWhiteside55 min
Jul 12, 5:42 PM CDTSpecial Weather StatementDVNBureau63 min

Nearby

Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.